Items where School is "University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: A | B | C | D | E | F | G | J | K | L | M | P | S
Number of items at this level: 116.

A

Amato, Daniela and Evans, David M. (2015) Infinite primitive and distance transitive directed graphs of finite out-valency. Journal of Combinatorial Theory, Series B, 114. pp. 33-50. ISSN 0095-8956

Apostolico, Alberto, Erdős, Péter L., Miklós, István and Siemons, Johannes (2014) Modulated string searching. Theoretical Computer Science, 525. pp. 23-39. ISSN 0304-3975

B

Baier, Stephan, Jaidee, Sawian, Stevens, Shaun and Ward, Tom (2013) Automorphisms with exotic orbit growth. Acta Arithmetica, 158. pp. 173-197. ISSN 0065-1036

Blondel, C and Stevens, S (2009) Genericity of supercuspidal representations of p-adic Sp4. Compositio Mathematica, 145 (01). pp. 213-246. ISSN 0010-437X

Brandt, M, Dipper, R, James, G and Lyle, S (2009) Rank polynomials. Proceedings of the London Mathematical Society, 98 (1). pp. 1-18. ISSN 0024-6115

Broussous, P, Secherre, V and Stevens, S (2012) Smooth representations of GL_m(D), V: Endo-classes. Documenta Mathematica, 17. pp. 23-77. ISSN 1431-0643

Broussous, P and Stevens, S (2009) Buildings of classical groups and centralizers of Lie algebra elements. Journal of Lie Theory, 19 (1). pp. 55-78.

C

Cain, Alan J., Gray, Robert and Malheiro, António (2015) Finite Gröbner–Shirshov bases for Plactic algebras and biautomatic structures for Plactic monoids. Journal of Algebra, 423. 37–53. ISSN 0021-8693

Cain, Alan J., Gray, Robert and Malheiro, António (2015) Rewriting systems and biautomatic structures for Chinese, hypoplactic, and sylvester monoids. International Journal of Algebra and Computation, 25 (01n02). ISSN 0218-1967

D

Delendtsheer, Anne, Doyen, Jean, Siemons, Johannes and Tamburini, Chiara (1986) Doubly homogeneous 2-(v, k, 1) designs. Journal of Combinatorial Theory, Series A, 43 (1). pp. 140-145.

Dolinka, Igor and Gray, Robert D. (2014) Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Transactions of the American Mathematical Society, 366. pp. 419-455. ISSN 0002-9947

E

Evans, DM (2008) Expansions of fields by angular functions. Journal of the Institute of Mathematics of Jussieu, 7 (4). pp. 735-751. ISSN 1475-3030

Evans, DM and Ferreira, MS (2011) The geometry of Hrushovski constructions, I: The uncollapsed case. Annals of Pure and Applied Logic, 162 (6). pp. 474-488.

Evans, DM and Pastori, E (2011) Second cohomology groups and finite covers of infinite symmetric groups. Journal of Algebra, 330 (1). pp. 221-233.

Evans, David (2004) Block transitive Steiner systems with more than one point orbit. Journal of Combinatorial Designs, 12. pp. 459-465. ISSN 1520-6610

Evans, David (1997) Finite covers with finite kernels. Annals of Pure and Applied Logic, 88. pp. 109-147.

Evans, David (1987) Infinite permutation groups and minimal sets. The Quarterly Journal of Mathematics, 38 (2). pp. 461-471. ISSN 1464-3847

Evans, David (1986) Subgroups of small index in infinite general linear groups. Bulletin of the London Mathematical Society, 18. pp. 587-590. ISSN 1469-2120

Evans, David (1997) An infinite highly arc-transitive digraph. European Journal of Combinatorics, 18. pp. 281-286.

Evans, David (1987) A note on automorphism groups of countably infinite structures. Archiv der Mathematik, 49. pp. 479-483.

Evans, David (1991) The small index property for infinite dimensional classical groups. Journal of Algebra, 136. pp. 248-264.

Evans, David and Brookes, C. J. B. (2001) Augmentation modules for affine groups. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (02). pp. 287-294. ISSN 1469-8064

Evans, David and Emms, Josephine (2009) Constructing continuum many countable, primitive, unbalanced digraphs. Discrete Mathematics, 309. pp. 4475-4480. ISSN 1872-681X

Evans, David and Hewitt, Paul R. (2006) Continuous cohomology of permutation groups on profinite modules. Communications in Algebra, 34. pp. 1251-1264. ISSN 0092-7872

Evans, David and Hewitt, Paul R. (1990) Counterexamples to a conjecture on relative categoricity. Annals of Pure and Applied Logic, 46. pp. 201-209.

Evans, David and Hrushovski, Ehud (1993) On the automorphism groups of finite covers. Annals of Pure and Applied Logic, 62. pp. 83-112.

Evans, David and Hrushovski, Ehud (1991) Projective planes in algebraically closed fields. Proceedings of the London Mathematical Society, 62 (3). pp. 1-24. ISSN 1460-244X

Evans, David and Hrushovski, Ehud (1995) The automorphism group of the combinatorial geometry of an algebraically closed field. Journal of the London Mathematical Society, 52 (2). pp. 209-225. ISSN 0024-6107

Evans, David and Rashwan, Osama A (2002) Bounds in the theory of finite covers. Journal of Algebra, 250. pp. 757-777.

Evans, David and Siemons, Johannes (1993) The number of orbits of a group in two permutation representations. Archiv der Mathematik, 60 (5). pp. 420-424.

Evans, David and Wong, Mark Wing Ho (2009) Some remarks on generic structures. Journal of Symbolic Logic, 74 (4). pp. 1143-1154. ISSN 1943-5886

Everest, G, Ingram, P, Mahé, V and Stevens, S (2008) The uniform primality conjecture for elliptic curves. Acta Arithmetica, 134 (2). pp. 157-181. ISSN 0065-1036

Everest, G, Miles, R, Stevens, S and Ward, T (2010) Dirichlet series for finite combinatorial rank dynamics. Transactions of the American Mathematical Society, 362 (1). pp. 199-227. ISSN 0002-9947

Everest, G, Miles, R, Stevens, S and Ward, T (2007) Orbit-counting in non-hyperbolic dynamical systems. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 155-182. ISSN 0075-4102

Everest, G, Reynolds, J and Stevens, S (2007) On the denominators of rational points on elliptic curves. Bulletin of the London Mathematical Society, 39 (5). pp. 762-770. ISSN 0024-6093

Everest, G, Stevens, S, Tamsett, Duncan and Ward, Tom (2007) Primes generated by recurrence sequences. American Mathematical Monthly, 114 (5). pp. 417-431. ISSN 1930-0972

F

Fayers, M and Lyle, S (2003) Row and column removal theorems for homomorphisms between Specht modules. Journal of Pure and Applied Algebra, 185 (1-3). pp. 147-164.

Fayers, M and Lyle, S (2009) Some reducible Specht modules for Iwahori–Hecke algebras of type A with q=−1. Journal of Algebra, 321 (3). pp. 912-933.

Fayers, M and Lyle, S (2013) The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$. Journal of Algebraic Combinatorics, 37 (2). pp. 201-241. ISSN 0925-9899

Fayers, M, Lyle, S and Martin, S (2006) p-restriction of partitions and homomorphisms between Specht modules. Journal of Algebra, 306 (1). pp. 175-190.

G

Goldberg, D, Kutzko, P and Stevens, S (2007) Covers for Self-dual Supercuspidal Representations of the Siegel Levi Subgroup of Classical p-adic Groups. International Mathematics Research Notices, 2007. ISSN 1073-7928

Gray, R (2008) HALL'S CONDITION AND IDEMPOTENT RANK OF IDEALS OF ENDOMORPHISM MONOIDS. Proceedings of the Edinburgh Mathematical Society, 51 (01). pp. 1-16. ISSN 0013-0915

Gray, R (2009) k-CS-transitive infinite graphs. Journal of Combinatorial Theory, Series B, 99 (2). pp. 378-398.

Gray, R and Malheiro, A (2011) Finite complete rewriting systems for regular semigroups. Theoretical Computer Science, 412 (8-10). pp. 654-661.

Gray, R, Malheiro, A and Pride, SJ (2013) Homotopy bases and finite derivation type for Schützenberger groups of monoids. Journal of Symbolic Computation, 50. pp. 50-78.

Gray, R, Malheiro, A and Pride, SJ (2011) On properties not inherited by monoids from their Schützenberger groups. Information and Computation, 209 (7). pp. 1120-1134.

Gray, R and Mitchell, JD (2008) Largest subsemigroups of the full transformation monoid. Discrete Mathematics, 308 (20). pp. 4801-4810. ISSN 1872-681X

Gray, R and Möller, RG (2011) Locally-finite connected-homogeneous digraphs. Discrete Mathematics, 311 (15). pp. 1497-1517. ISSN 1872-681X

Gray, R and Pride, SJ (2011) Homological finiteness properties of monoids, their ideals and maximal subgroups. Journal of Pure and Applied Algebra, 215 (12). pp. 3005-3024.

Gray, R and Ruskuc, N (2012) Maximal subgroups of free idempotent-generated semigroups over the full transformation monoid. Proceedings of the London Mathematical Society, 104 (5). pp. 997-1018. ISSN 0024-6115

Gray, R and Ruskuc, N (2012) On maximal subgroups of free idempotent generated semigroups. Israel Journal of Mathematics, 189 (1). pp. 147-176. ISSN 0021-2172

Gray, R and Ruskuc, N (2009) On residual finiteness of direct products of algebraic systems. Monatshefte für Mathematik, 158 (1). pp. 63-69. ISSN 0026-9255

Gray, R and Ruškuc, N (2005) Generating Sets of Completely 0-Simple Semigroups. Communications in Algebra, 33 (12). pp. 4657-4678. ISSN 0092-7872

Gray, R and Ruškuc, N (2011) Generators and relations for subsemigroups via boundaries in Cayley graphs. Journal of Pure and Applied Algebra, 215 (11). pp. 2761-2779.

Gray, R and Ruškuc, N (2008) Green index and finiteness conditions for semigroups. Journal of Algebra, 320 (8). pp. 3145-3164.

Gray, Robert (2007) Idempotent rank in endomorphism monoids of finite independence algebras. Proceedings of the royal society of Edinburgh: Section A Mathematics, 137A.

Gray, Robert (2014) The minimal number of generators of a finite semigroup. Semigroup Forum, 89 (1). pp. 135-154. ISSN 0037-1912

Gray, Robert and Kambites, Mark (2017) Amenability and geometry of semigroups. Transactions of the American Mathematical Society, 369. pp. 8087-8103. ISSN 0002-9947

Gray, Robert and Kambites, Mark (2014) A strong geometric hyperbolicity property for directed graphs and monoids. Journal of Algebra, 420. 373–401. ISSN 0021-8693

Gray, Robert and Malheiro, A. (2014) Homotopy bases and finite derivation type for subgroups of monoids. Journal of Algebra, 410. pp. 53-84. ISSN 0021-8693

Gray, Robert, Maltcev, V, Mitchell, J and Ruskuc, N (2014) Ideals and finiteness conditions for subsemigroups. Glasgow Mathematical Journal, 56 (01). pp. 65-86. ISSN 0017-0895

Gray, Robert and Ruškuc, N. (2014) On residual finiteness of monoids, their Schützenberger groups and associated actions. Journal of Algebra, 407. pp. 21-45. ISSN 0021-8693

Gray, Robert and Truss, J. K. (2014) Countable locally 2-arc-transitive bipartite graphs. European Journal of Combinatorics, 39. pp. 122-147. ISSN 0195-6698

Guilhot, J and Miemietz, V (2012) Affine cellularity of affine Hecke algebras of rank two. Mathematische Zeitschrift, 271 (1-2). pp. 373-397. ISSN 0025-5874

J

Jaidee, S, Stevens, S and Ward, T (2011) Mertens' theorem for toral automorphisms. Proceedings of the American Mathematical Society, 139 (5). pp. 1819-1824.

Jiang, Dihua, Nien, Chufeng and Stevens, Shaun (2015) Towards the Jacquet conjecture on the local converse problem for p-adic GL(n). Journal of the European Mathematical Society, 17 (4). pp. 991-1007. ISSN 1435-9855

K

Key, Jennifer D. and Siemons, Johannes (1987) Regular sets and geometric groups. Results in Mathematics, 11 (1). pp. 97-116. ISSN 1422-6383

Kleshchev, Alexander, Loubert, Joseph and Miemietz, Vanessa (2013) Affine cellularity of Khovanov-Lauda-Rouquier algebras in type A. Journal of the London Mathematical Society, 88 (2). pp. 338-358. ISSN 0024-6107

L

Lyle, S (2013) Large-dimensional homomorphism spaces between Weyl modules and Specht modules. Journal of Pure and Applied Algebra, 217 (1). pp. 87-96.

Lyle, S (2013) On Homomorphisms Indexed by Semistandard Tableaux. Algebras and Representation Theory, 16 (5). pp. 1409-1447. ISSN 1386-923X

Lyle, S (2003) On Specht modules of general linear groups. Journal of Algebra, 269 (2). pp. 726-734.

Lyle, S (2006) Some Results Obtained by Application of the LLT Algorithm. Communications in Algebra, 24 (5). pp. 1723-1752. ISSN 0092-7872

Lyle, S (2007) Some q-analogues of the Carter-Payne theorem. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 93-121. ISSN 0075-4102

Lyle, S (2003) Some reducible Specht modules. Journal of Algebra, 269 (2). pp. 536-543.

Lyle, Sinéad and Mathas, Andrew (2014) Cyclotomic Carter-Payne homomorphisms. Representation Theory, 18 (5). pp. 117-154. ISSN 1088-4165

M

Maynard, Philip and Siemons, Johannes (1998) On the reconstruction of linear codes. Journal of Combinatorial Designs, 6 (4). pp. 285-291. ISSN 1063-8539

Mazorchuk, Volodymyr and Miemietz, Vanessa (2014) Additive versus abelian 2-representations of fiat 2-categories. Moscow Mathematical Journal, 14 (3). 595–615. ISSN 1609-4514

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Endomorphisms of cell 2-representations. International Mathematics Research Notices, 2016 (24). pp. 7471-7498. ISSN 1073-7928

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Isotypic faithful 2-representations of J-simple fiat 2-categories. Mathematische Zeitschrift, 282 (1). pp. 411-434. ISSN 0025-5874

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Morita theory for finitary 2-categories. Quantum Topology, 7 (1). pp. 1-28. ISSN 1664-073X

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Transitive 2-representations of finitary 2-categories. Transactions of the American Mathematical Society, 368 (11). pp. 7623-7644. ISSN 1088-6850

Miemietz, V (2008) On Representations of Affine Hecke Algebras of Type B. Algebras and Representation Theory, 11 (4). pp. 369-405. ISSN 1386-923X

Miemietz, V and Kashiwara, M (2007) Crystals and affine Hecke algebras of type D. Proceedings of the Japan Academy Series A-Mathematical Sciences, 83 (7). pp. 135-139.

Miemietz, V and Oppermann, S (2011) On the Representation Dimension of Schur Algebras. Algebras and Representation Theory, 14 (2). pp. 283-300. ISSN 1386-923X

Miemietz, V and Turner, W (2010) Hicas of Length $\leq 4$. Documenta Mathematica, 15. pp. 177-205.

Miemietz, V and Turner, W (2010) Homotopy, homology, and GL2. Proceedings of the London Mathematical Society, 100 (2). pp. 585-606. ISSN 0024-6115

Miemietz, V and Turner, W (2011) Rational Representations of GL2. Glasgow Mathematical Journal, 53 (02). pp. 257-275. ISSN 0017-0895

Miemietz, Vanessa and Turner, Will (2015) Koszul dual 2-functors and extension algebras of simple modules for GL_2. Selecta Mathematica, 21 (2). pp. 605-648. ISSN 1022-1824

Miemietz, Vanessa and Turner, Will (2013) The Weyl extension algebra of $GL_2(\overline{\mathbb{F}}_p)$. Advances in Mathematics, 246. pp. 144-197. ISSN 0001-8708

Miyauchi, Michitaka and Stevens, Shaun (2014) Semisimple types for p -adic classical groups. Mathematische Annalen, 358 (1-2). pp. 257-288. ISSN 0025-5831

Mnukhin, V. B. and Siemons, Johannes (2011) On Stanley’s inequalities for character multiplicities. Archiv der Mathematik, 97 (6). pp. 513-521. ISSN 0003-889X

Mnukhin, V.B. and Siemons, Johannes (2000) On modular homology in projective space. Journal of Pure and Applied Algebra, 151 (1). pp. 51-65.

P

Paskunas, V and Stevens, S (2008) On the realisation of maximal simple types and epsilon factors of pairs. American Journal of Mathematics, 130 (5). pp. 1211-1261. ISSN 0002-9327

Phongpattanacharoen, Teeraphong and Siemons, Johannes (2013) Metric intersection problems in Cayley graphs and the Stirling recursion. Aequationes Mathematicae, 85 (3). pp. 387-408. ISSN 0001-9054

Pretzel, O. and Siemons, Johannes (2005) Reconstruction of partitions. Electronic Journal of Combinatorics, 11 (2 N). pp. 1-6. ISSN 1077-8926

S

Secherre, V and Stevens, S (2012) Smooth Representations of GLm(D) VI: Semisimple Types. International Mathematics Research Notices, 2012 (13). pp. 2994-3039. ISSN 1073-7928

Siemons, J and Levenshtein, V (2009) Error graphs and the reconstruction of elements in groups. Journal of Combinatorial Theory, Series A, 116 (4). pp. 795-815. ISSN 0097-3165

Siemons, J. and Smith, D. (2014) Some Homology Representations for Grassmannians in Cross-Characteristics. Journal of Mathematical Sciences, 199 (3). pp. 329-342. ISSN 1072-3374

Siemons, Johannes (1983) Automorphism groups of graphs. Archiv der Mathematik, 41 (4). pp. 379-384. ISSN 0003-889X

Siemons, Johannes (1988) Centralizer algebras for an automorphism group of a finite incidence structure. Rendiconti del Seminario Matematico e Fisico di Milano, 56 (1). pp. 9-12. ISSN 0370-7377

Siemons, Johannes (1997) Kernels of modular inclusion maps. Discrete Mathematics and Applications, 174 (1-3). pp. 309-315.

Siemons, Johannes (1980) Normal subgroups of triply transitive permutation groups of degree divisible by 3. Mathematische Zeitschrift, 174 (2). pp. 95-103. ISSN 0025-5874

Siemons, Johannes (1992) On a class of partially ordered sets and their linear invariants. Geometriae Dedicata, 41 (2). pp. 219-228. ISSN 0046-5755

Siemons, Johannes (1982) On partitions and permutation groups on unordered sets. Archiv der Mathematik, 38 (5). pp. 391-403. ISSN 0003-889X

Siemons, Johannes (1983) Orbits in finite incidence structures. Geometriae Dedicata, 14 (1). pp. 87-94. ISSN 0046-5755

Siemons, Johannes (1984) Permutation groups on unordered sets I. Archiv der Mathematik, 43 (6). pp. 483-487. ISSN 0003-889X

Siemons, Johannes (1993) Permutation groups on unordered sets II; On a theorem of Frucht. Discrete Mathematics, 118 (1-3). pp. 285-288. ISSN 1872-681X

Siemons, Johannes (1988) Set and sequence closure for finite permutation groups. In: Combinatorics '86 (Trento, 1986). Ann. Discrete Math., 37 . North Holland, Amsterdam, pp. 413-419.

Siemons, Johannes and Camina, Alan (1989) Block transitive automorphism groups of 2-(v,k,1) block designs. Journal of Combinatorial Theory, Series A, 51 (2). pp. 268-276.

Siemons, Johannes and Wagner, Ascher (1988) On the relationship between the lengths of orbits on k-sets and (k + l)-sets. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 58 (1). pp. 267-274. ISSN 0025-5858

Stevens, S (2001) Double coset decompositions and intertwining. manuscripta mathematica, 106 (3). pp. 349-364. ISSN 0025-2611

Stevens, S (2001) Intertwining and supercuspidal types for p-adic classical groups. Proceedings of the London Mathematical Society, 83 (1). pp. 120-140. ISSN 0024-6115

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

Stevens, S (2002) Semisimple strata for p-adic classical groups. Annales Scientifiques de l’École Normale Supérieure, 35 (3). pp. 423-435. ISSN 0012-9593

Stevens, S (2008) The supercuspidal representations of p-adic classical groups. Inventiones Mathematicae, 172 (2). pp. 289-352. ISSN 0020-9910

Sécherre, V and Stevens, S (2008) Représentations lisses de GLm(D) IV : représentations supercuspidales. Journal of the Institute of Mathematics of Jussieu, 7 (03). pp. 527-574. ISSN 1474-7480

This list was generated on Tue May 21 07:56:22 2019 BST.